Alert archive / Utah / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 69, NWS Salt Lake City, UT

September 4, 2007Davis County, Salt Lake County, Tooele County, Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Sep 4, 2007, 6:43 PM MDT for Davis County, Salt Lake County, Tooele County, Utah. It was in force for 47 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 4, 2007, 6:43 PM MDT (00:43 UTC)
Expired
Sep 4, 2007, 7:30 PM MDT
In force
47 min
Issued by
NWS Salt Lake City, UT
Area
Counties, with a storm outline in the text

Counties Davis County, UT, Salt Lake County, UT, Tooele County, UT

The radar

The Salt Lake City radar (KMTX), 52 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 4, 6:58 PM MDTTSTM WND GST 58Salt Lake City, UTAIRPORT
Sep 4, 7:00 PM MDTTSTM WND DMGMurray, UTROOF COLLAPSE DUE TO WIND. 41,000 WITHOUT POWER. TIME ESTIMATED.
Sep 4, 7:05 PM MDTTSTM WND GST 67West Jordan, UTAIRPORT NUMBER 2. NORTHWEST WIND.
Sep 4, 7:15 PM MDTTSTM WND DMGHill Afb, UTROOF TORN OFF. 3 INCH TREE LIMBS DOWN. TIME ESTIMATED
Sep 4, 7:17 PM MDTTSTM WND GST 58Sandy, UT
Sep 4, 7:20 PM MDTTSTM WND GST 634 Ese Salt Lake City, UTUNIV OF UTAH. NORTHWEST WIND.
Sep 4, 7:20 PM MDTTSTM WND GST 634 Ese Salt Lake City, UTUNIV OF UTAH. NORTHWEST WIND.
Sep 4, 7:25 PM MDTTSTM WND DMGSalt Lake City, UTUPPER AVENUES LARGE TREE LIMBS DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 4, 2:05 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 00:00Z, 0.7 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 00:00Z on 2007-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 00:00Z on 2007-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-316 J/kg
Mixed-layer LCL
3456 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KSLC 050044
SVRSLC
UTC011-035-045-050130-
/O.NEW.KSLC.SV.W.0069.070905T0043Z-070905T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
643 PM MDT TUE SEP 4 2007

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DAVIS COUNTY IN UTAH...
  THIS INCLUDES THE COMMUNITIES OF...LAYTON...FARMINGTON...
  BOUNTIFUL...
  SALT LAKE COUNTY IN UTAH...
  THIS INCLUDES THE COMMUNITIES OF...WEST VALLEY CITY...SANDY...SALT
  LAKE CITY...MURRAY...
  NORTHEASTERN TOOELE COUNTY IN UTAH...
  THIS INCLUDES THE COMMUNITIES OF...TOOELE...GRANTSVILLE...

* UNTIL 730 PM MDT

* AT 636 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 21 MILES WEST OF SYRACUSE TO 9 MILES SOUTHWEST OF TOOELE...AND
  MOVING EAST AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MAGNA BY 705 PM MDT...
  SYRACUSE AND HERRIMAN BY 710 PM MDT...
  WEST VALLEY CITY...WEST JORDAN...RIVERTON AND KEARNS BY 715 PM
  MDT...
  TAYLORSVILLE...SOUTH WEBER AND LAYTON BY 720 PM MDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4099 11267 4036 11270 4053 11172 4114 11187

$$

TARDY
2 follow-up statements
000 
WWUS55 KSLC 050103
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
703 PM MDT TUE SEP 4 2007

UTC011-035-045-050130-
/O.CON.KSLC.SV.W.0069.000000T0000Z-070905T0130Z/
SALT LAKE UT-TOOELE UT-DAVIS UT-
703 PM MDT TUE SEP 4 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR DAVIS...NORTHEASTERN TOOELE AND SALT LAKE COUNTIES...

AT 658 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF SYRACUSE TO 8 MILES
SOUTHWEST OF HERRIMAN...MOVING EAST AT 30 MPH.

SIGNIFICANT WIND DAMAGE HAS BEEN ASSOCIATED WITH THIS LINE OF STORMS 
AS IT MOVED THROUGH TOOELE COUNTY.  TAKE COVER IMMEDIATELY 

SEVERE THUNDERSTORMS WILL BE NEAR...
  WEST VALLEY CITY...SLC ARPT #2...KEARNS AND HERRIMAN BY 710 PM
  MDT...
  LAYTON...WEST JORDAN...SOUTH JORDAN AND SLC INTL ARPT BY 715 PM
  MDT...
  FRUIT HEIGHTS AND KAYSVILLE BY 720 PM MDT...

THIS STORM IS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS IS
A DANGEROUS SITUATION SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.

LAT...LON 4099 11267 4036 11270 4053 11172 4114 11187

$$

RG
000 
WWUS55 KSLC 050121
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
720 PM MDT TUE SEP 4 2007

UTC011-035-045-050130-
/O.CON.KSLC.SV.W.0069.000000T0000Z-070905T0130Z/
SALT LAKE UT-TOOELE UT-DAVIS UT-
720 PM MDT TUE SEP 4 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR DAVIS...NORTHEASTERN TOOELE AND SALT LAKE COUNTIES...

AT 715 PM MDT... CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF
60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
KAYSVILLE TO 6 MILES SOUTH OF RIVERTON...MOVING EAST AT 30 MPH.

A WIND GUST OF 58 MPH OCCURRED AT SALT LAKE CITY AIRPORT AND GUST
TO 67 MPH AT WEST JORDAN AIRPORT NUMBER 2.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SOUTH SALT LAKE...SANDY...SALT LAKE CITY AND MURRAY BY 725 PM
  MDT...
  HOLLADAY...COTTONWOOD HEIGHTS...SUGARHOUSE AND UNIV OF UTAH BY 730
  PM MDT...

LAT...LON 4099 11267 4036 11270 4053 11172 4114 11187

$$

TARDY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 3:34 PM MDT, 3 hours 9 minutes earlier.

Area forecast discussion, Sep 4, 3:34 PM MDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
334 PM MDT TUE SEP 4 2007

.SYNOPSIS...A MOIST SOUTHWEST FLOW WILL BE OVER THE AREA TONIGHT
AHEAD OF A COOL PACIFIC TROUGH THAT WILL MOVE THROUGH THE AREA
WEDNESDAY AND THURSDAY.

&&

.DISCUSSION...MOIST PLUME OVER THE AREA THIS AFTERNOON IS
COMBINING WITH EJECTING SHORT WAVE OVER NV IN SOUTHWEST FLOW AHEAD
OF STRONG UPPER LOW IN SE OREGON THIS AFTERNOON. INCREASING
VERTICAL SHEAR AND CAPE IS RESULTING IN SOME STRONG THUNDERSTORMS
AND THIS TREND SHOULD CONTINUE THROUGH THE EVENING. SEVERE
THUNDERSTORM WATCH HAS BEEN ISSUED THROUGH 9 PM MDT FOR NW UT.
ACTIVITY LIKELY TO CONTINUE THROUGH THE NIGHT WITH POTENTIALLY
HEAVY RAINS IN THE NW TONIGHT.

UPPER LOW AT 500 MB IN SE OREGON WILL DIG INTO NORTHERN NEVADA
TONIGHT WILL MOVE EAST TO ABOUT UT/NV/ID TRIPLE POINT BY TOMORROW
AFTERNOON AND THEN BEGIN TO LIFT NE. ALL MODELS SIMILAR IN SHOWING
A LOW LEVEL BOUNDARY PUSH INTO NW UT AND STALL AS A WAVE DEVELOPS
OVER EASTERN NV WED MORNING. AS THE WAVE MOVES NE THE FRONT PUSHES
THROUGH THE AREA WITH LATEST THINKING ON TIMING OF WIND SHIFT AND
FROPA AT SLC IN EARLY AFTERNOON...ALTHOUGH PRE FRONTAL CONVECTION
LIKELY TO PRODUCE QUITE VARIABLE AND GUSTY WINDS LONG BEFORE THE
FRONT ARRIVES. SOME POST FRONTAL PRECIP SHOULD LINGER IN THE
NORTHERN MOUNTAINS WEDNESDAY NIGHT AND INTO THURSDAY MORNING.

MOST PRECIPITATION SHOULD BE MAINLY FROM I-70 NORTHWARD TONIGHT
THROUGH THURSDAY AFTER THUNDERSTORMS NOW OVER THE SOUTH DIMINISH
THIS EVENING.

LATER IN THE WEEK STORM TRACK SHIFTS NORTH AND EAST OF THE AREA
WITH STORMS GOING THROUGH N. ROCKIES AND DROPPING SOUTH EAST OF
THE CONTINENTAL DIVIDE. THIS SHOULD BE A DRY PATTERN ON INTO THE
WEEKEND WITH TEMPERATURES NEAR SEASONAL NORMS...WHICH WILL FEEL
DELIGHTFULLY COOL AFTER THE LAST STRETCH OF HOT WEATHER. BIG
DIFFERENCES BEYOND THE WEEKEND BETWEEN GFS/EC....BOTH HAVE A
BLOCKING PATTERN IN EAST PACIFIC...BUT GFS DEVELOPS A DEEP LOW
OVER THE WEST EARLY NEXT WEEK WHILE EC STICKS TO NW FLOW. HAVE
KEPT IT DRY AND SEASONAL FOR NOW...BASED MORE ON EC SOLUTION.

&&

.AVIATION...SOUTHEAST WINDS WILL PREVAIL AT THE TERMINAL FOR THE
NEXT COUPLE OF HOURS. HOWEVER...DEVELOPING THUNDERSTORMS WILL CAUSE
PERIODS OF GUSTY WINDS WITH ERRATIC DIRECTIONS...PERHAPS INTO THE
OVERNIGHT HOURS. THERE IS A 40 PERCENT CHANCE OF A THUNDERSTORM
DIRECTLY IMPACTING THE TERMINAL...AND THIS MAY BRIEFLY BRING
CEILINGS DOWN TO 7000 FT OR BELOW.

&&

.FIRE WEATHER...DEEP MOISTURE AND INSTABILITY WITH LEADING UPPER
TROUGH AND APPROACHING FRONTAL BOUNDARY WILL BRING SIGNIFICANT
LIGHTNING BUT WETTING RAIN IN THE NORTH THROUGH THIS EVENING AND
OVERNIGHT. SLOW MOVING FRONTAL BOUNDARY AND THE MAIN UPPER TROUGH
WILL BRING NUMEROUS SHOWERS AND THUNDERSTORMS TO THE NORTH AGAIN ON
WEDNESDAY. DRY SLOT AT THE BASE OF THE TROUGH AND MODERATE WIND FLOW
WILL BRING INCREASING SEVERE FIRE WEATHER CONDITIONS TO WEST CENTRAL
AND SOUTHWEST UTAH ON WEDNESDAY.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING FROM 11 AM WEDNESDAY TO 9 PM WEDNESDAY FOR
     UTZ015-UTZ016-UTZ019-UTZ020-UTZ518.

     SEVERE THUNDERSTORM WATCH UNTIL 9 PM TUESDAY FOR UTZ001-UTZ002-
     UTZ003-UTZ004-UTZ005-UTZ007-UTZ008.

WY...NONE.

&&

PUBLIC...DUNN
FIRE WEATHER...TARDY
AVIATION...TRAPHAGAN

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Sep 4, 6:15 AM MDT, 12 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
615 AM MDT TUE SEP 4 2007

UTZ001>010-WYZ021-051215-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
SOUTHWEST WYOMING-
615 AM MDT TUE SEP 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UTAH...
NORTHERN UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS DEVELOPING AHEAD OF AN APPROACHING STORM
SYSTEM ARE POSSIBLE TODAY ACROSS MUCH OF NORTHERN UTAH. THESE
STORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS AND SMALL
HAIL...ESPECIALLY LATE THIS EVENING AND TONIGHT.

A COLD FRONT WILL MOVE INTO NORTHWEST UTAH LATE TONIGHT USHERING
IN NOTICEABLY COOLER AIR FOR THE NEXT FEW DAYS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AREAS OF RAIN AND THUNDERSTORMS ARE EXPECTED WEDNESDAY AS THE COLD
FRONT PUSHES THROUGH THE WASATCH FRONT AND INTO EASTERN UTAH.
TEMPERATURES WILL RETURN TO NEAR NORMAL FOR THE REMAINDER OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...WEATHER SPOTTERS ARE ENCOURAGED
TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD
OPERATING PROCEDURES.

UTZ011>016-019>021-517-518-051215-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-
615 AM MDT TUE SEP 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UTAH...
NORTHERN UTAH...SOUTHERN UTAH AND SOUTHWEST UTAH.

.DAY ONE...TODAY AND TONIGHT

MOIST SOUTHWEST FLOW WILL RESULT IN THUNDERSTORM DEVELOPMENT THIS
AFTERNOON AND EVENING. THE POTENTIAL FOR FLASH FLOODING EXISTS
WITH SOME OF THESE STORS...ESPECIALLY IN FLOOD PRONE AREAS OF
SOUTHCENTRAL UTAH. THOSE VENTURING OUT INTO CANYONS WHERE FLASH
FLOODING CAN OCCUR ARE ENCOURAGED TO CHECK THE LATEST CONDITIONS
BEFORE HEADING OUTDOORS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG SOUTHWEST WINDS WILL DEVELOP TUESDAY NIGHT INTO WEDNESDAY.
THIS COMBINED WITH LOW SURFACE RELATIVE HUMIDITY CAN RESULT IN CRITICAL
FIRE WEATHER CONDITIONS. SEE THE LATEST FIRE WEATHER STATEMENT FOR
DETAILS.

.SPOTTER INFORMATION STATEMENT...WEATHER SPOTTERS ARE ENCOURAGED
TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD
OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

In the hours before

Local storm report, Sep 4, 3:49 PM MDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
349 PM MDT TUE SEP 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLASH FLOOD      3 SE TORREY             38.27N 111.38W
09/04/2007                   WAYNE              UT   PARK/FOREST SRVC

            FLASH FLOOD IN CAPITOL REEF NATIONAL PARK. GRAND
            WASH...SCENIC DRIVE CLOSED DUE TO FLOODING.

&&

BMCINERN
Local storm report, Sep 4, 5:37 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
537 PM MDT TUE SEP 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     FLASH FLOOD      LOGAN                   41.74N 111.83W
09/04/2007                   CACHE              UT   BROADCAST MEDIA

            REPORT FROM LOCAL MEDIA OF GARBAGE CANS FLOATING DOWN THE
            STREETS OF LOGAN. WIDESPREAD STREET FLOODING.

&&

BMCINERN
Local storm report, Sep 4, 5:51 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
551 PM MDT TUE SEP 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLASH FLOOD      3 SE TORREY             38.27N 111.38W
09/04/2007                   WAYNE              UT   PARK/FOREST SRVC

            FLASH FLOOD IN CAPITOL REEF NATIONAL PARK. GRAND
            WASH...SCENIC DRIVE CLOSED DUE TO FLOODING.

0530 PM     TSTM WND GST     25 SSW CLIVE            40.34N 113.23W
09/04/2007  M67.00 MPH       TOOELE             UT   MESONET

            SALT FLATS SENSOR. NORTHWEST WIND.

0536 PM     FLASH FLOOD      LOGAN                   41.74N 111.83W
09/04/2007                   CACHE              UT   BROADCAST MEDIA

            REPORT FROM LOCAL MEDIA OF GARBAGE CANS FLOATING DOWN THE
            STREETS OF LOGAN. WIDESPREAD STREET FLOODING.

0540 PM     TSTM WND GST     22 W DUGWAY             40.19N 113.16W
09/04/2007  M58.00 MPH       TOOELE             UT   MESONET

            HORIZONTAL GRID DUGWAY. NORTHWEST WIND OUTFLOW.

&&

ATARDY
Local storm report, Sep 4, 6:08 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
608 PM MDT TUE SEP 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLASH FLOOD      3 SE TORREY             38.27N 111.38W
09/04/2007                   WAYNE              UT   PARK/FOREST SRVC

            FLASH FLOOD IN CAPITOL REEF NATIONAL PARK. GRAND
            WASH...SCENIC DRIVE CLOSED DUE TO FLOODING.

0515 PM     TSTM WND GST     5 ESE OGDEN             41.20N 111.88W
09/04/2007  M58.00 MPH       WEBER              UT   MESONET

            OGDEN PEAK SENSOR. SOUTHWEST WIND.

0530 PM     TSTM WND GST     25 SSW CLIVE            40.34N 113.23W
09/04/2007  M67.00 MPH       TOOELE             UT   MESONET

            SALT FLATS SENSOR. NORTHWEST WIND.

0536 PM     FLASH FLOOD      LOGAN                   41.74N 111.83W
09/04/2007                   CACHE              UT   BROADCAST MEDIA

            REPORT FROM LOCAL MEDIA OF GARBAGE CANS FLOATING DOWN THE
            STREETS OF LOGAN. WIDESPREAD STREET FLOODING.

0540 PM     TSTM WND GST     22 W DUGWAY             40.19N 113.16W
09/04/2007  M58.00 MPH       TOOELE             UT   MESONET

            HORIZONTAL GRID DUGWAY. NORTHWEST WIND OUTFLOW.

0540 PM     TSTM WND GST     16 NW DUGWAY            40.37N 113.00W
09/04/2007  M71.00 MPH       TOOELE             UT   MESONET

            UPPER CEDAR MOUNTAIN SENSOR. NORTHWEST WIND.

0540 PM     TSTM WND GST     11 W DUGWAY             40.21N 112.96W
09/04/2007  M65.00 MPH       TOOELE             UT   MESONET

            NW DECON PAD. NORTHWEST WIND.

&&

ATARDY

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 6:58 PM MDTFlash Flood WarningSLCDavis3 hr
Sep 4, 7:04 PM MDTSevere Thunderstorm WarningSLCJuab, Tooele, Utah, Wasatch41 min
Sep 4, 7:14 PM MDTSevere Thunderstorm WarningSLCCache, Davis, Morgan, Weber46 min
Sep 4, 7:27 PM MDTSevere Thunderstorm WarningSLCDavis, Morgan, Salt Lake, Summit, Utah, Wasatch48 min
Sep 4, 7:44 PM MDTSevere Thunderstorm WarningSLCJuab, Tooele, Utah, Wasatch46 min
Sep 4, 8:13 PM MDTSevere Thunderstorm WarningSLCDuchesne, Morgan, Rich, Summit, Wasatch47 min
Sep 5, 12:55 PM MDTSevere Thunderstorm WarningSLCEmery50 min
Sep 5, 1:24 PM MDTSevere Thunderstorm WarningSLCMorgan, Summit51 min
Sep 5, 1:41 PM MDTSevere Thunderstorm WarningSLCCarbon, Emery49 min
Sep 5, 1:49 PM MDTSevere Thunderstorm WarningSLCMorgan, Rich, Summit56 min
Sep 5, 4:01 PM MDTSevere Thunderstorm WarningSLCUtah29 min
Sep 5, 4:08 PM MDTSevere Thunderstorm WarningSLCJuab, Tooele, Utah30 min

Nearby

Severe Thunderstorm Warnings in Utah, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.